# SDR AU510002168

- Difficulty date: February 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amtr LC41550FG
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Mismanufactured
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW WHEEL BEARING HAD TWO ROLLERS MISSING.  FAULTY MFG.
